Journal of Differential Geometry

A mathematical theory of quantum cohomology

Yongbin Ruan and Gang Tian

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 42, Number 2 (1995), 259-367.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214457234

Digital Object Identifier
doi:10.4310/jdg/1214457234

Mathematical Reviews number (MathSciNet)
MR1366548

Zentralblatt MATH identifier
0860.58005

Subjects
Primary: 58D29: Moduli problems for topological structures
Secondary: 14C05: Parametrization (Chow and Hilbert schemes) 14N10: Enumerative problems (combinatorial problems) 58D10: Spaces of imbeddings and immersions

Citation

Ruan, Yongbin; Tian, Gang. A mathematical theory of quantum cohomology. J. Differential Geom. 42 (1995), no. 2, 259--367. doi:10.4310/jdg/1214457234. https://projecteuclid.org/euclid.jdg/1214457234


Export citation